Prof. Dr. Catharina Stroppel


  • (jt. with J. Brundan): Semi-Infinite highest weight categories pdf
  • (jt. with M. Ehrig, D. Tubbenhauer): Generic gl2-foams, web and arc algebras pdf

  • (jt. with B. Webster): Quiver Schur Algebras and q-Fock space pdf

Publikationen/Published Papers


Yang-Baxter Algebras as Convolution Algebras: The Grassmannian Case (jt. with V. Gorbounov, C. Korff) submitted to Russian Mathematical Surveys pdf

The Affine VW Supercategory (WINART Projekt) Selecta Math. 26 (2020) no. 2 Paper No. 20 pdf

Higher Level Affine Schur and Hecke Algebras (jt. with R. Maksimau), to appear in Algebra and Representation Theory pdf


Translation Functors and Decomposition Numbers for the Periplectic Lie Superalgebra p(n) (WINART Project), to appear in Math. Research Letters, Volume 26, no 3, 643-710, 2019 pdf

Two-block Springer fibers of types C and D: a diagrammatic approach to Springer theory (jt. with A. Wilbert), Math.Z. 202 (2019) no 3-4, 1387-1430 pdf

Affine Quiver Schur Algebras and p-adic GLn (jt. with V. Miemietz), Selecta Math.25 (2019) Paper No. 32 pdf


Nazarov-Wenzl Algebras, coideal subalgebras and categorified skew Howe duality (jt. with M. Ehrig),
Adv. Math. 331 (2018), 58–142 pdf

Cellular Structures using Uq-Tilting Modules (jt. with H.H. Andersen, D. Tubbenhauer) Pacific Journal of Mathematics 292-1 (2018), 21-59 pdf


On the category of finite-dimensional representations of OSp(r|2n): Part I (jt. with M. Ehrig),
to appear in: Representation theory - current trends and perspectives, EMS Series of Congress Reports (2017), 109-170, European Mathematical Society, 2017 pdf

Semisimplicity of Hecke and (Walled) Brauer Algebras (jt. with H.H. Andersen, D. Tubbenhauer) Journal of the Australian Mathematical Society 103 (2017), no. 1, 1-44 pdf

The Blanchet-Khovanov Algebras (jt. with M. Ehrig, D. Tubbenhauer),
Categorification and higher representation theory, 183-226, Contemp. Math., 683, AMS, 2017 pdf


G(l , k, d)-modules via groupoids (jt. with V. Mazorchuk), J. Algebraic Combin. 43 (2016), no. 1, 11-32 pdf

Schur Weyl-duality for the Brauer Algebra and the ortho-symplectic Lie superalgebra (jt. with M. Ehrig),
Math. Z. 284 (2016), no. 1-2, 595–613 pdf

Diagrammatic description for the categories of perverse sheaves on isotropic Grassmannians (jt. with M. Ehrig), Selecta Math. (N.S.) 22 (2016), no. 3, 1455–1536


Koszul Gradings on Brauer Algebras (jt. with M. Ehrig), Int Math Res Notices (2016) Vol. 2016, 3970-4011 pdf

2-row Springer fibres and Khovanov diagram algebras for type D (jt. with M. Ehrig), Canad. J. Math. 68 (2016), no. 6, 1285–1333 pdf

Walled Brauer algebras as idempotent truncations of level 2 cyclotomic quotients (jt. with A. Sartori), Journal of Algebra 440 (2015), 602-638 pdf

Categorification of tensor product representations of sl(k) and category O (jt. with A. Sartori), Journal of Algebra  428 (2015), 256-291 pdf


Fusion rings for quantum groups (jt. with H. H. Andersen), Algebra and Representation theory 17 (2014), no. 6, 1869-1888 pdf

Categorified Jones-Wenzl projectors: a comparison (jt. with J. Sussan), Contemporary Mathematics Volume 610, (2014), 333-352 pdf


Goldie rank of primitive quotients via lattice point enumeration (jt. with J. Meinel), Glasg. Math. J. 55 (2013), no. A, 149-168 pdf

Completions of Grothendieck groups (jt. with P. N. Achar), Bull. Lond. Math. Soc. 45 (2013), no. 1, 200-212 pdf

A graphical description of (Dn, An-1) Kazhdan-Lusztig polynomials (jt. with T. Lejczyk), Glasg. Math. J. 55 (2013), no. 2, 313-340 pdf


Gradings on Walled Brauer Algebras and Khovanov's arc Algebra (jt. with J. Brundan), Adv. Math. 231 (2012), no. 2, 709-773 pdf

Categorifying fractional Euler characteristics, Jones-Wenzl projectors and 3j-symbols (jt. with I. Frenkel, J. Sussan), Quantum Topol. 3 (2012), no. 2, 181-253 pdf

On the Ext algebras of parabolic Verma modules and A-infinity-structures (jt. with A. Klamt), Pure and Applied Algebra, 216, (2012), 323-336 pdf

Highest weight categories arising from Khovanov's diagram algebra IV: The general linear supergroup. (jt. with J. Brundan), JEMS 14 (2012), no. 2, 373-419 pdf

2-block Springer fibers: convolution algebras, coherent sheaves (jt. with B. Webster), Comment. Math. Helv. 87 (2012), no. 2, 477-520 pdf


Blocks of the category of cuspidal sp(2n)-modules, (jt. with V. Mazorchuk), Pacific J. Math 251 (2011), no.1, 183-196.sp( sp(2n)-modules, pdf

Cuspidal sl(n)-modules and deformations of certain Brauer tree algebras (jt. with V. Mazorchuk), Adv Math 228 (2011), no. 2, 1008-1042 pdf

Highest weight categories arising from Khovanov's diagram algebra I: cellularity. (jt. with J. Brundan), Mosc. Math. J., 11, (4), (2011), 685-722 pdf

Highest weight categories arising from Khovanov's diagram algebra III: Category O. (jt. with J. Brundan), Repr. Theory 15 (2011), 170-243 pdf


Schur-Weyl dualities and link homologies. Proceedings of the International Congress of Mathematicians. Volume III, 1344-1365, Hindustan Book Agency, New Delhi, 2010

Schur-Weyl type duality for quantized gl(1|1), the Burau representation of braid group and invariants of tangled graph. (jt. with K. Reshetikhin, B. Webster)
Proc. of Conf. "Perspectives in Analysis, Geometry and Topology" on the occasion of Oleg Viro's 60-th birthday. Progress in Math., Birkhaeuser (2010)

The sl(n)-WZNW Fusion Ring: a combinatorial construction and a realisation as quotient of quantum cohomology. (jt. with C. Korff), Adv. Math. 225, (2010)  no 1, 200-268 pdf

Highest weight categories arising from Khovanov's diagram algebra II: Koszulity. (jt. with J. Brundan), Transf. groups, 15 (2010) pdf


A brief review of abelian categorifications (jt. with M. Khovanov, V. Mazorchuk), Theories and Appl. of Categories (2009) pdf

A combinatorial approach to functorial quantum sl(k) knot invariants. (jt. with V. Mazorchuk), Amer. J. of Math, 131 (2009) pdf

Parabolic category O, perverse Sheaves on Grassmannians, Springer Fibres and Khovanov cohomology, Compositio Math. 145 (2009), 954-992 pdf

Quadratic duals, Koszul dual functors, and applications (jt. with V. Mazorchuk, S. Ovsienko), Trans. Amer. Math Soc. 361 (2009), no. 3, 1129-1172 pdf


Categorification of (induced) cell modules and the rough structure of generalized Verma modules (jt. with V. Mazorchuk), Adv. Math. 219, (2008) no 4, 1363-1426 pdf

Categorification of Wedderburn's basis for Sn (jt. with V. Mazorchuk), Arch.Math 91 (2008) no.1, 1-11 pdf

Cherednik, Hecke and quantum algebras as free Frobenius and Calabi-Yau extensions (jt. with K. Brown, I. Gordon), J. Algebra 319 (2008) no. 3, 1007-1034 pdf

Projective-injective modules, Serre functors and symmetric algebras (jt. with V. Mazorchuk), J. Reine und Angew. Math. 616 (2008) pdf

A categorification of integral Specht modules (jt. with M. Khovanov, V. Mazorchuk), Proc. Amer. Math. Soc. 136 (2008), 1163-1169 pdf


On functors associated to a simple root (with V. Mazorchuk) ), J. Algebra 314 (2007), no. 1, 97-128 pdf


A categorification of finite-dimensional irreducible representations of quantum sl(2) and their tensor products. (jt. with I. Frenkel, M. Khovanov), Selecta Mathematica 12, (2006), 379-431 pdf


Appendix to V. Mazorchuk, S. Ovsienko: A pairing in homology and the category of linear tilting complexes for a quasi-hereditary algebra, J. Math. Kyoto Univ 45, 2005 pdf

Categorification of the Temperley-Lieb algebra, Tangles and cobordisms via projective functors, Duke 126, 2005 pdf

Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module (jt. with V. Mazorchuk), Trans. Amer. Math. Soc. 357 (2005), 2939-2973 pdf


A structure theorem for Harish-Chandra bimodules via coinvariants and Golod rings, Journal of Algebra 282, 2004 pdf

Composition factors of quotients of the universal enveloping algebra by primitive ideals, Journal of the LMS 70, 2004 pdf


Twisting functors on O: (jt. with H.H. Andersen), Repr. Theory 7 (2003), 681-699 pdf

Category O: Quivers and endomorphism rings of projectives, Representation Theory 7 (2003), 322-345 pdf

Category O : Gradings and Translation Functors, Journal of Algebra 268, 2003 pdf

Homomorphisms and Extensions of Principal Series Representations, Journal of Lie Theory 13, 2003 pdf


PhD Thesis




Bonner Mathematik belegt bei Shanghai Ranking den 1. Platz in Deutschland und weltweit den 13. Platz

29./30.05.2020, 15 - 1 Uhr: Virtuelle Nacht der Mathematik

SWR2 WISSEN: Felix Hausdorff und das Wesen der Räume (mit Prof. Catharina Stroppel und Prof. Walter Purkert)

Corona-Virus: Maßnahmen im Mathematik-Zentrum

Corona-Virus: Fachbibliothek Mathematik ab 16.3. geschlossen, Prüfungen abgesagt,...

Prof. Georg Oberdieck erhält Heinz Maier-Leibnitz-Preise 2020

Hausdorff-Preis und Bachelorpreise der BMG für das akademische Jahr 2018/19 verliehen

Das Mathematische Institut trauert um Dr. Thorsten Wörmann

Prof. Daniel Huybrechts erhält gemeinsam mit Debarre, Macri und Voisin ERC Synergy Grant

Prof. Peter Scholze erhält Verdienstorden der Bundesrepublik Deutschland

Prof. Dr. Valentin Blomer wurde zum Mitglied der Academia Europaea gewählt

Prof. Jan Schröer erhält Lehrpreis der Fakultät 2018; Sonderpreis für Dr. Antje Kiesel

Prof. Peter Scholze erhält Fields-Medaille 2018

Prof. Stefan Schwede zum Fellow of the AMS gewählt

Bonner Mathematik im Shanghai-Ranking auf Platz 36 und bundesweit führend

Prof. Catharina Stroppel wurde zum Mitglied der Nationalen Akademie der Wissenschaften Leopoldina gewählt

Prof. Peter Scholze neuer Direktor am MPIM

Bonner Mathematik beim CHE-Ranking wieder in Spitzengruppe

Bonner Mathematik beim QS World University Ranking 2018 weltweit unter den TOP 50 platziert und bundesweit führend

Prof. Peter Scholze wurde zum Mitglied der Nationale Akademie der Wissenschaften Leopoldina und der Berlin-Brandenburgische Akademie der Wissenschaften gewählt.

Prof. Peter Scholze erhält den Gottfried Wilhelm Leibniz-Preis 2016

[de] [en]